# SDR SWAA063181

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 65,114 hours, 48,137 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2449
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT ACRID SMELL IN COCKPIT, ALSO PRESENT IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
